Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Inner side of left side is swollen. Having headache and feeling sick. Suggest medical cure for this?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I have a swollen inner.side eye. It has been ther for.two days it hurts bad and is giving me a headach and I.feel.sick
Posted Wed, 13 Nov 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 29 minutes later
Brief Answer:
Inflammatory swelling of the gland of eyelid

Detailed Answer:
Welcome to Health Care Magic
Iam Dr. Dadapeer and I answer health problems related to eye.

It seems from the history that you are having swelling of one of the gland of the eye lids because of inflammation. One of the common inflammatory swellings of the eye lid is hordeolum.

The treatment of the condition is by analgesic drugs and antibiotic eye drops. Hot compression applied locally to the swelling will releive pain. However if the swelling is recurrent one you need to undergo evaluation by eye specialist to rule out or to treat common predisposing conditions leading to the hordeolum.

Hope I have answered your query.

Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor